MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT201412
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® conformable aaa endoprostheses states, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoprosthesis or delivery system: incomplete component deployment w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® conformable aaa endoprostheses.It was reported that during deployment of the trunk ipsilateral leg component the proximal end of the stent upon deployment didn't seem to fully/100% open as it is supposed to.Opening maybe only 50%.As the case was finished up and ballooning was performed it did fully open and everything was fine.The patient tolerated the procedure with good results.
 
Additional Manufacturer Narrative
Imaging evaluation.Summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one short angiogram intra-operative contrast run movie provided for evaluation.No name, date, or demographics on the movie images.The proximal end of the device is distal to the renal arteries on the projection provided.Imaging appears to show a partially deployed device and contrast is visualized outside the proximal end of the device flowing into the aneurysm sac.Engineering evaluation: the device evaluation performed by engineering showed the following: the cxt201412 excluder® conformable aaa endoprosthesis lot/serial (b)(6) was not returned for analysis.An angiogram intra-operative contrast run movie was provided for the evaluation.The imaging team found that the imaging appears to show a partially deployed device and contrast visualized outside the proximal end of the device.Engineering was unable to confirm the reported observation that ¿the proximal end of the stent upon deployment didn't seem to fully/100% open as it is supposed to¿, and the cause for the contrast flowing into the aneurysm sac could not be determined with the available information.Based on the findings from the evaluation, the reported observation that ¿the proximal end of the stent upon deployment didn't seem to fully/100% open as it is supposed to¿ could not be confirmed with the available information.No manufacturing deficiencies were identified.The instructions for use (ifu) for the gore® excluder® conformable aaa endoprosthesis states, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoprosthesis or delivery system: incomplete component deployment.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16294988
Report Number3007284313-2023-02324
Device Sequence Number14950190
Product Code MIH
UDI-Device Identifier00733132650996
UDI-Public00733132650996
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Model NumberCXT201412
Device Catalogue NumberCXT201412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale